# SDR JR2R20240806118

- Difficulty date: August 6, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000419
- Aircraft time: 21,532 hours, 12,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17085492403
- Condition: Corroded
- Location: Zone 100
- Part time: 21,532 hours, 12,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR LOWER SEAL DEPRESSOR LOWER LANDINGS CORRODED IN MULTIPLE PLACES.  REPLACED
